Please use this identifier to cite or link to this item:
Title: Response-adaptive designs for continuous outcomes
Authors: Ivanova, Anastasia
Biswas, Atanu
Lurie, Anna
Keywords: Sequential procedure
Response-adaptive design
Urn model
Design parameters
Issue Date: 1-Jun-2006
Citation: Journal of Statistical Planning and Inference,v. 136, no.6, p. 1845–1852
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
JPSPAI-136-2006-P1845-1852.pdf839.75 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.